Paper Title:
Convergence Theorems for a Finite Family of Strictly Asymptotically Pseudocontractive Mappings in Q-Uniformly Smooth Banach Spaces
  Abstract

Let E be a real q-uniformly smooth and uniformly convex Banach space and K a nonempty closed convex subset of E. Let Ti : K ! K, i = 1; 2; : : : ;N be ki-strictly asymptotically pseudocon- tractive mappings with \N i=1F (Ti) 6= ;, where F(Ti) = fx 2 K : Tix = xg. Let fxng be the sequence generated by xn+1 = (1 ¡ ®n)xn + ®nTn [n]xn; where f®ng is a sequence in [0,1] satisfying certain conditions and Tn [n] = Ti n; i = n(modN). Weak and strong convergence theorems for the iterative approximation of common ¯xed points of the family fTigN i=1 are proved.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
432-436
DOI
10.4028/www.scientific.net/AMM.50-51.432
Citation
H. C. Zhang, A. M. Yang, Y. M. Peng, J. G. Qu, "Convergence Theorems for a Finite Family of Strictly Asymptotically Pseudocontractive Mappings in Q-Uniformly Smooth Banach Spaces", Applied Mechanics and Materials, Vols. 50-51, pp. 432-436, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Yuan Heng Wang, Wei Wei Sun
Chapter 4: Data Processing and Applied Computational Methods and Algorithms
Abstract:In a real Banach space E with a uniformly differentiable norm, we prove that a new iterative sequence converges strongly to a fixed point of...
3628
Authors: Jie Gao
Chapter 3: Communication, Information Science and Data Processing, Mechatronics and Control
Abstract:In this paper, by using Leggett-Williams fixed point theorem, we will study the existence of positive solutions for a class of multi-point...
303